Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 501878, 10 pages
http://dx.doi.org/10.1155/2015/501878
Research Article

A Mathematical Method for Eliminating Spin Losses in Toroidal Traction Drives

School of Manufacturing Science and Engineering, Sichuan University, Chengdu 610065, China

Received 18 September 2015; Revised 26 November 2015; Accepted 9 December 2015

Academic Editor: Roque J. Saltarén

Copyright © 2015 Qingtao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingtao Li, Jie Wu, Hua Li, and Jin Yao, “A Mathematical Method for Eliminating Spin Losses in Toroidal Traction Drives,” Mathematical Problems in Engineering, vol. 2015, Article ID 501878, 10 pages, 2015. doi:10.1155/2015/501878